# SDR SWAA2024072415449

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 65,037 hours, 38,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN<[01] SWAPPED BROKEN L1 DOOR ASSIST HANDLE WITH SERVICEABLE HANDLE FROM THE FWD LAV PER AMM 52-11-31. OK TO CONTINUE PER MEL 25-10-01 SP# 1B AUTH# 205343;[02] INSTALLED FWD LAV ASSIST HANDLE PER CMM 25-42-39.
